# SDR COMA0760532

- Difficulty date: August 18, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 29,267 hours, 25,864 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5312 - EN ROUTE FROM RDU TO MCO RADAR SHOWED RADAR NOT AT THIS RANGE AND ALL DISPLAY RANGES BOTH SIDES.  AIRCRAFT DIVERTED TO SAV AND LANDED SAFELY.  PERFORMED TEST OF WEATHER RADAR SYSTEM ON GROUND WITH CREW.  RESET SYSTEM AND NO DEFECTS NOTED.
